# SDR IPXA2019032440423

- Difficulty date: March 7, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 63,393 hours, 11,794 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 22151215453
- Part serial: PW322
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C NR 1 ENG. RT T/R AFT FIXED INNER BARREL LOWER SKIN AT 6 O'CLOCK POS. HAS PULLED RIVETS. REPAIRED DAMAGED NR 1 ENG. RT T/R IAW EA 011-7830-01-A7659 REV. I/R AND EO MD11-7830-71939-A. (MINOR)
